# SDR MWEA050074

- Difficulty date: July 30, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 48,697 hours, 43,373 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT SMELLED AN ODOR LIKE ELECTRICAL WIRING COMING FROM COCKPIT (NO SMOKE OR FUMES).  INSPECTED THE ELETRICAL ELETRONICS COMPARTMENT AND FORWARD ACCESSORY COMPARTMENT, LOWERED CENTER OVERHEAD COCKPIT COMPARMENT PANELS AND INSPECTED WIRING, NO FAULTS NOTED.  VISUALLY INSPECTED WIRING UNDER GLARE SHIELD AND OPERATED ALL COCKPIT LIGHTING, INSPECTED WIRING AT LOWER ELECTRICAL POWER CENTER, INSPECTED FORWARD GALLEY OVENS AND, INSPECTED WINDSHIELD HEAT CONNECTORS AND WIRING, NO FAULTS NOTED.
